Research Repository

Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces. Proyecciones, 34 (4). 323 - 341. ISSN 0716-0917

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; convex functions; integral inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Aug 2016 01:08
Last Modified: 19 Aug 2019 23:57
URI: http://vuir.vu.edu.au/id/eprint/31297
DOI: https://doi.org/10.4067/S0716-09172015000400002
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar